Solutions of a modified fifth Painlevé equation are meromorphic

Not for data collection

Classifications

MinEdu publication type
A3 Book chapter (peer-reviewed)
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Artikkelit tieteellisissä kokoomateoksissa
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A3
Category
Artikkelit ja abstraktit
Sub category
Artikkelit tieteellisissä kokoomateoksissa
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
Aimo Hinkkanen, Ilpo Laine

Publication channel information

Title of host publication
Papers on analysis
Title of journal/series
University of Jyväskylä, Department of Mathematics and Statistics. Report
Internationality
No

Detailed publication information

Publication year
2001
Page numbers
133-146
Language of publication
English

Co-publication information

International co-publication
Yes